Napredna pretraga

Pregled bibliografske jedinice broj: 20850

On an inequality of Hardy-Littlewood-Polya and some applications to entropies


Jardas, Cvetan; Pečarić, Josip; Roki, Rajko; Sarapa, Nikola
On an inequality of Hardy-Littlewood-Polya and some applications to entropies // Glasnik matematički, 32(52) (1997), 201-206 (podatak o recenziji nije dostupan, članak, znanstveni)


Naslov
On an inequality of Hardy-Littlewood-Polya and some applications to entropies

Autori
Jardas, Cvetan ; Pečarić, Josip ; Roki, Rajko ; Sarapa, Nikola

Izvornik
Glasnik matematički (0017-095X) 32(52) (1997); 201-206

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Inequalities for finite sums and infinite series; entropy of discrete probability distribution; convex function

Sažetak
In this paper we give some generalizations of an inequality which has been proved by Pečarić and Persson. As a consequence of these results we obtain some inequalities for entropies of discrete probability distributions.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037008
117006

Ustanove
Tekstilno-tehnološki fakultet, Zagreb

Uključenost u ostale bibliografske baze podataka:


  • Mathematical Review